Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Can I have clavix instead of ecosprin as it is causing burning sensation like gastric problem ?

hai I am 59 yrs. So far I have not taken any tablets . my sugar is on the border for the past 4 years . Now during master check i found sugar is 225. and inTMT test last 3 secons there was change in ecg . Sometimes when i walk fast i get heaviness in the chest. My family Dr prescribed clavix 75mg ,sugartablets glycomet250mg two times daily . he said i may require angio test. for second opinion i went to another leading cardiologist . he said angio is not rewd immediates. he prescribed eciprin av 75.and concor My Bp is normal 110/80. after taking ecosprin i feel brning sensation like gastities. clavix doest create this feeling . can i take clavix 75 mg instead of ecosprin. kindly guide I am worried.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
hello n welcome...
first of all dont be worried ...
as per ur reports u should go for ANGIOGRAM immediately.
regarding Ecosprin and Clavix both r of same group. but i will prefer ecosprin first then will add CLAVIX. for gastritis u can take ecosprin after a HEAVY meal in tha afternoon or night.
and definitely u should continue CONCOR even ur Blood pressure is normal.
so, go ahead with ANGIOGRAM, and keep updating...
good luck n wish u a HEALTHY HEART ....
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor